I am 100% positive that hormones are playing a huge factor in both the frequency and intensity of my seizures but I’m not sure where to start to address it. If anyone has any suggestions, PLEASE let me know!
I started with seizures just as I was coming out of menopause at 54. I’m going to be 64 in June. All of my family and friends as well as myself think my epilepsy was brought on by a hormonal change. I… read more
Hi ya it s not easy working with epilepsy I take my hat off to all them that do like you say it s when you're I'll and having to take time off bless you never give up ☺️
In the case of most of us (unless those who suffered brain damage that specifically damage to long-term memory in the inner brain with the hippocampus and memory central command) or are suffering from dementia (easier to get a test now that can show if you have early stages or soon will have do to recent research published earlier this year), then all of your memories (nothing that occurs during a seizure except those seizures like the Simple Partial Seizures that you are completely aware… read more
According to my research Clonazepam/Klonopin was first approved by the US Food and Drug Administration in 1976. This approval means that it will be available from pharmaceutical companies in a… read more
I went out yesterday purposely and I'm happy again! I can't wait for this weekend! I'm going to finally do open mic again! Last time was 2020 and I blocked him. I spoke a little ruff to him first
No need to apologize. Tell your neurologist's about the depression side effect of that medication
As someone who was once labeled as not likely to ever reach a long-term seizure free state (and have… read more
When did you get it?
Diagnosed 1992 I think winter. Oh wait nope summer.
Yes but for me it happens in stages,firstly i feel a different sense of reality, secondly i realise my coordination/balance/vision is impaired and thirdly i realise whats happening between a fog of… read more
I don't know if this whoosing sound ,tinnitus, ringing in ear is a due to taking tegretol i've read that tegretol can cause this as a side effect.
I've been ignoring it as just a side effect but I'm confused as do I get it checked out I said if the whooshing sound came back I would and it has started yesterday.
Wondering if anyone has had this side effect with tegretol?
I am also taking Divalproex...so if anyone is taking these two is it affecting you?
@A MyEpilepsyTeam Member , Continued from above: In mid 2019 I began having these verbal tics where I say or holler words, names, phrases or humming or moaning noises uncontrollably & I don’t know… read more
I’m really happy that Tampa Bay Bucs made it. They’re playing home against Dallas Cowboys Monday night!
I wish I could say something but my husband is a football official (he is an umpire). Both he and. I would be in so much trouble if it was found that he made a prejudiced statement. So enjoy the… read more